Jump to ContentJump to Main Navigation
Show Summary Details

Advances in Pure and Applied Mathematics

Editor-in-Chief: Trimeche, Khalifa

Managing Editor: Bezzarga, Mounir / Kamoun, Lotfi / Karoui, Abderrazek / Mili, Maher

Editorial Board Member: Faraut, Jacques / Koornwinder, Tom H. / Lannes, Jean / Sifi, Mohamed / Temam, Roger / Zaag, Hatem / Zarati, Said / Aldroubi, Akram / Anker, Jean-Philippe / Bahouri, Hajer / Baklouti, Ali / Bakry, Dominique / Beznea, Lucian / Bonami, Aline / Cahen, Paul-Jean / Chemin, Jean-Yves / Demailly, Jean-Pierre / El Mir, Hassine / Fleckinger, Jacqueline / Gallardo, Leonard / Ismail, Mourad / Jouini, Elyes / Maday, Yvon / Maeda, Yoshiaki / Mustapha, Sami / Ovsienko, Valentin / Pouzet, Maurice / Prestin, Jürgen / Radulescu, Vicentiu / Schwartz, Lionel / Kobayashi, Toshiyuki

4 Issues per year


SCImago Journal Rank (SJR) 2015: 0.342
Source Normalized Impact per Paper (SNIP) 2015: 0.554
Impact per Publication (IPP) 2015: 0.333

Mathematical Citation Quotient (MCQ) 2015: 0.33

Online
ISSN
1869-6090
See all formats and pricing

30,00 € / $42.00 / £23.00

Get Access to Full Text

Solution and fuzzy stability of a mixed type functional equation

P. Narasimman
  • Department of Mathematics, Kingston Engineering College, Chittoor Main Road, Vellore-632059, Tamil Nadu, India
  • :
Published Online: 2015-08-16 | DOI: https://doi.org/10.1515/apam-2014-0031

Abstract

In this paper, we obtain the general solution and we study the generalized Hyers–Ulam stability of the mixed type additive-quadratic functional equation f(-x) + f(2x - y) + f(2y) + f(x + y) - f(-x + y) - f(x - y) - f(-x - y) = 3f(x) + 3f(y) in a fuzzy normed space.

Keywords: Fuzzy normed space; additive functional equation; quadratic functional equation; fuzzy generalized Hyers–Ulam stability

MSC: 39B55; 39B52; 39B82


Received: 2014-07-02

Revised: 2015-06-26

Accepted: 2015-06-30

Published Online: 2015-08-16

Published in Print: 2016-01-01


Citation Information: Advances in Pure and Applied Mathematics. Volume 7, Issue 1, Pages 29–39, ISSN (Online) 1869-6090, ISSN (Print) 1867-1152, DOI: https://doi.org/10.1515/apam-2014-0031, August 2015

Comments (0)

Please log in or register to comment.